It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by glyph on October 13, 2000 at 01:06:02:

In Reply to: DEXEDRINE AND IMPOTENCE posted by Chuck on October 12, 2000 at 21:22:33:

: I started recently on dexedrine and it has really improved my ability to concentrate. However, I noticed I have been having impotency problems since I started on it. I have only been on it a couple of weeks. Is there any chance that this side effect will go away during treatment? Or am I stuck with it for as long as I am on the drug? Please help.


Hi Chuck, i also have been taking this med; now at 30mg a day. I haven't had this problem.
I would say to first talk with you doctor about it.
Also are you taking any other meds along with it, that may be the cause of this problemd??

In my opinion i wouldn't worry about it, because there is help out there. Maybe talk with your
doctor about this and i am sure he will have a solution.

In the mean time don't frett about it. Because you know that we all have this problem some time
or another.

glyph

Follow Ups

All times are GMT -7. The time now is 07:17 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!